# SDR 99FDEA00034

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibrated
- Location: Nose
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION IN THE AREA OF NOSE WHEEL AND A FLICKER OF A RED DOOR LIGHT ABOVE GEAR HANDLE.  WHEN GEAR LEVER WAS RAISED NO ADDITIONAL VIB WERE FELT.  INSPECTED NOSE GEAR WHEEL WELL DOOR CABLES AS PER MM 32-22-21 PG 601.  NO DEFECTS FOUND.  OK FOR SERVICE.
